MathSciNet Relay Station
MathSciNet bibliographic data
MR928638 (89m:11044) 11F37 (11F85 11L05)
Iwaniec, H. On Waldspurger's theorem. Acta Arith. 49 (1987), no. 2, 205–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement